# SDR SWAA2024042377392

- Difficulty date: April 20, 2024
- Submitted: April 23, 2024
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 67,841 hours, 40,553 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS EMERGENCY LIGHTS COME ON WHEN PLANE IS POWERED DOWN WITH EMERGENCY LIGHT SWITCH IN THE OFF POSITION<[01] R+R COCKPIT EMERGENCY LIGHTS SWITCH. REF SWPM 20-83-11. OPS CHECK GOOD PER AMM 33-51-00.
